| Model Number |
BSM-1733 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Failure to Run on Battery (1466)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) would power off when it was undocked from a host/main bedside monitor.No patient harm was reported.
Event or Problem Description
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) would power off when it was undocked from a host/main bedside monitor.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided:
d10
attempt # 1:
08/06/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 2:
08/13/2026 emailed the bme for the information in the ni list above: the bme replied they resolved the issue.Attempt # 3:
08/17/2026 emailed the bme how the issue was resolved and for the information in the ni list above: the bme replied that they thought replacing the battery resolved the issue, but it did not.Also, they did not know the host/bsm.
Additional Manufacturer Narrative
Details of complaint:
the biomedical engineer (bme) reported that the bedside monitor (bsm) would power off when it was undocked from a host/main bedside monitor.No patient harm was reported.Investigation summary:
the reported issue was duplicated, and the root cause of the reported power issue was due to physical damage and failure of internal components.No further investigation will be performed.Trending will continue to be monitored for this device, incidents, issues, and causes.Additional device information:
d10 concomitant medical device: the following device was used in conjunction with the bsm:
host/bsm
model #: ni
serial #: ni
device manufacturer data: ni
unique identifier (udi) #: ni
returned to nihon kohden: na.Additional information:
b4 date of this report,
g3 date received by manufacturer,
g6 type of report,
h2 if follow-up, what type?
h3 device evaluated by manufacturer,
h6 event problem and evaluation codes,
h11 additional manufacturer narrative.